Question

 Can statin drugs cause eosinophilic fasciitis?

Answer On One Hand: Link Between Eosinphilic Fasciitis and StatinsThere is evidence of patients developing eosinophilic fasciitis after taking statins. The mechanism of statin-induced eosinophilic fascii... Read More »
http://www.answerbag.com/q_view/1978233

Top Q&A For: Can statin drugs cause eosinophilic fasciitis

What is in statin drugs?

Statins are a drug used to lower low-density lipoprotein (LDL) cholesterol, also known as "bad" cholesterol, while increasing high-density lipoprotein (HDL), or "good" cholesterol. Statins are made... Read More »
http://www.answerbag.com/q_view/1902966

What are statin drugs for?

Statin drugs lower cholesterol. By lowering cholesterol, they can help reduce your risk for heart disease, heart attack and stroke. The type and dose you take will depend on several factors. Doctor... Read More »
http://www.answerbag.com/q_view/1900072

What are the dangers of statin drugs?

Statin drugs have been widely celebrated as an effective way to lower dangerous levels of cholesterol that lead to heart disease and stroke. However, as their use has increased, many unintended si... Read More »
http://www.answerbag.com/q_view/1900162

Are statin drugs harmful?

On One Hand: Statins Are Safe For Most PeopleThe Statins, a family of drugs used to control LDL cholesterol levels, are considered fairly safe for the majority of users. According to the Food and D... Read More »
http://www.answerbag.com/q_view/1969181


feedback
loading